# SDR 9JLA2003

- Difficulty date: August 23, 2010
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N32WK
- Make and model: Pilats PC1247
- Aircraft serial: 1046
- Aircraft time: 508 hours, 261 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 9598901014
- Part serial: U1561
- Condition: Defective
- Location: De-Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED DURING TAXI FOR TAKEOFF THE INNER DE-ICE BOOTS WOULD NOT DEFLATE.  TROUBLESHOOTING FOUND THE DEICE TIMER P/N 959.89.01.014 S/N U1561 TO BE DEFECTIVE.
